# SDR WTAA960020

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - INTERMITTENT NOSE LANDING GEAR INTRANSIT LIGHT INDICATION REPORTED.  MAINTENANCE INSPECTED, CLEANED AND LUBRICATED NOSE LANDING GEAR DOWNLOCK MICROSWITCH.  GEAR INDICATION OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
